Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 42, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 23, 2019, 6:01 PM CDT for 5 counties in Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2019, 6:01 PM CDT (23:01 UTC)
- Expired
- May 23, 2019, 6:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Carson County, TX, Gray County, TX, Hemphill County, TX, Hutchinson County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 103 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:14 PM CDT | TORNADO | 12 N Pampa, TX | NWS STORM SURVEY INFORMATION SUGGESTS THAT A TORNADO TOUCHDOWN OCCURRED 12 MILES NORTH OF PAMPA AT 614 PM CDT BEFORE IT LIFTED AT 628 PM CDT 15 MILES NNW OF CODMAN. THE TORNADO DAMAGED POWERLINES NORTH OF PAMPA, WITH A DAMAGE PATH THAT WAS 9.11 MILES LONG AND |
| May 23, 6:45 PM CDT | HAIL 2.75 | 9 Nnw Pampa, TX | DELAYED REPORT FROM TRAINED SPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1941 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.3
The text
As transmitted.
405
WFUS54 KAMA 232301
TORAMA
TXC065-179-211-233-393-232345-
/O.NEW.KAMA.TO.W.0042.190523T2301Z-190523T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
601 PM CDT Thu May 23 2019
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
Northeastern Carson County in the Panhandle of Texas...
Eastern Hutchinson County in the Panhandle of Texas...
Northwestern Gray County in the Panhandle of Texas...
Roberts County in the Panhandle of Texas...
West central Hemphill County in the Panhandle of Texas...
* Until 645 PM CDT.
* At 601 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles north of Skellytown, or 12 miles northwest of
Pampa, moving northeast at 55 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Skellytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3595 10036 3555 10111 3560 10129 3606 10112
3606 10098
TIME...MOT...LOC 2301Z 222DEG 47KT 3564 10114
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
Beat2 follow-up statements
556
WWUS54 KAMA 232322
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
622 PM CDT Thu May 23 2019
TXC065-179-232332-
/O.CAN.KAMA.TO.W.0042.000000T0000Z-190523T2345Z/
Carson TX-Gray TX-
622 PM CDT Thu May 23 2019
...THE TORNADO WARNING FOR NORTHEASTERN CARSON AND NORTHWESTERN GRAY
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for the Panhandle
of Texas.
LAT...LON 3595 10036 3570 10094 3578 10114 3606 10112
3606 10098
TIME...MOT...LOC 2322Z 222DEG 44KT 3583 10093
$$
TXC211-233-393-232345-
/O.CON.KAMA.TO.W.0042.000000T0000Z-190523T2345Z/
Hutchinson TX-Roberts TX-Hemphill TX-
622 PM CDT Thu May 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHEASTERN HUTCHINSON...CENTRAL ROBERTS AND WEST CENTRAL HEMPHILL
COUNTIES...
At 622 PM CDT, a severe thunderstorm capable of producing a tornado
was located 16 miles northwest of Codman, or 18 miles northwest of
Miami, moving northeast at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Hutchinson, central Roberts and west central Hemphill
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3595 10036 3570 10094 3578 10114 3606 10112
3606 10098
TIME...MOT...LOC 2322Z 222DEG 44KT 3583 10093
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Beat628
WWUS54 KAMA 232333
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
633 PM CDT Thu May 23 2019
TXC211-233-232343-
/O.CAN.KAMA.TO.W.0042.000000T0000Z-190523T2345Z/
Hutchinson TX-Hemphill TX-
633 PM CDT Thu May 23 2019
...THE TORNADO WARNING FOR NORTHEASTERN HUTCHINSON AND WEST CENTRAL
HEMPHILL COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for the Panhandle
of Texas.
LAT...LON 3577 10088 3586 10103 3606 10106 3606 10097
3598 10054 3594 10054
TIME...MOT...LOC 2333Z 222DEG 47KT 3594 10081
$$
TXC393-232345-
/O.CON.KAMA.TO.W.0042.000000T0000Z-190523T2345Z/
Roberts TX-
633 PM CDT Thu May 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHERN
ROBERTS COUNTY...
At 633 PM CDT, a severe thunderstorm capable of producing a tornado
was located 19 miles northwest of Miami, moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northern Roberts County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3577 10088 3586 10103 3606 10106 3606 10097
3598 10054 3594 10054
TIME...MOT...LOC 2333Z 222DEG 47KT 3594 10081
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BeatWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 2:55 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, May 23, 2:55 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
255 PM CDT Thu May 23 2019
.SHORT TERM...This Afternoon and Tonight...
**See Mesoscale Discussion issued at 109 PM CDT***
&&
.LONG TERM...Friday through Wednesday...
The upper level pattern is not expected to change very much
through the weekend, remaining favorable for moisture return and
modest mid-level flow. Broad cyclonic motion expected to remain
over the western CONUS with high pressure over the southeastern
states through the weekend.
For Friday, a few storms may linger across the southeastern zones
during the morning hours and thus will maintain the Flash Flood
Watch through 18z. Fog is also possible during the early morning,
especially for areas that receive soaking rainfall Thursday.
Theta-E advection picks up in the afternoon helping to push the
dry (cool) air north. However, the models may be overdoing this,
especially if early showers or storms linger (along with low
clouds), with connectively modified boundaries likely not being
resolved well. Moreover, confidence is not high with thunderstorms
activity, and this forecast leans a little more on the lower rain
probs based on this uncertainty. If the atmosphere is able to
recover and the dryline can sharpen (or other lingering
boundaries), strong to severe thunderstorms would be possible with
ample deep layer shear of 40 to 50 knots and potentially moderate
instability. A conditional tornado threat is also possible late
afternoon into the early evening as the low level jet sets up.
Again, this is all contingent on if storms are able to form at
all.
For Saturday and Sunday, a more classic dryline type setup looks
possible. Guidance currently suggest storms will convect on the
dryline near the TX/NM state line during the afternoon and then
move east. The environment along and east of the dryline would
support supercells capable of very large hail and damaging winds given
large MLCAPE of 2000 to 3000 J/kg, 40 to 50 knots of deep layer
shear and steep mid and low level lapse rates. The low level shear
will also increase during the late afternoon and early evening,
resulting in an increasing tornado threat during that time. There
are some hints at a subtle warm layer near 700mb in the pre-
convective environment (via Bufkit profiles), so there could be
some minor ML capping, but all indications are the convection
will have no issues initiating.
The upper trough axis is progged to shift east into the central
CONUS Monday into Tuesday which should push the moisture east of
our area. Thus, a break from severe weather chances is expected
during this time. Storm chances may return towards the end of the
week as hints of another western CONUS trough are showing up in
the long term guidance.
Ward
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 81 57 76 60 78 / 70 60 40 30 40
Beaver OK 65 54 78 60 81 / 100 80 30 30 40
Boise City OK 55 44 77 51 79 / 80 10 5 10 60
Borger TX 77 57 79 61 80 / 90 60 30 30 40
Boys Ranch TX 68 52 81 59 80 / 90 20 20 20 60
Canyon TX 82 56 79 59 80 / 70 50 40 30 40
Clarendon TX 79 62 74 62 78 / 60 80 50 50 40
Dalhart TX 62 46 79 52 80 / 70 10 10 10 60
Guymon OK 58 49 78 56 80 / 90 30 20 20 50
Hereford TX 77 55 81 59 81 / 80 30 30 30 40
Lipscomb TX 74 60 76 62 80 / 90 90 40 40 30
Pampa TX 75 58 75 61 78 / 80 80 40 40 40
Shamrock TX 78 62 75 63 78 / 40 90 50 50 30
Wellington TX 81 63 77 64 80 / 40 80 50 50 30
&&
.AMA Watches/Warnings/Advisories...
TX...Flash Flood Watch through Friday afternoon for the following
zones: Armstrong...Carson...Collingsworth...Donley...Gray...
Hansford...Hemphill...Hutchinson...Lipscomb...Moore...
Ochiltree...Roberts...Sherman...Wheeler.
OK...Flash Flood Watch through Friday afternoon for the following
zones: Beaver...Texas.
&&
98/7Hazardous weather outlook, May 23, 3:25 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 325 PM CDT Thu May 23 2019 OKZ001>003-TXZ001>020-317-240830- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 325 PM CDT Thu May 23 2019 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Scattered to numerous thunderstorms are developing this afternoon and will continue through tonight. Main concerns are for large hail and flash flooding, but a few tornadoes cannot be ruled out. A Tornado Watch has been issued for roughly the eastern half of the Texas Panhandle and far eastern Oklahoma Panhandle until 10 PM CDT. A Flash Flood Watch is in effect for the central and eastern Texas and Oklahoma Panhandles through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will be possible Friday through Sunday night across the Panhandles and then again Tuesday across mainly the northern and eastern portions of the Panhandles. Some thunderstorms could become strong to severe Friday through Sunday evening with large hail and thunderstorm wind gusts being the primary hazards. Any slow moving thunderstorms or thunderstorms moving across the same locations will result in heavy to very heavy rainfall which could result in flooding or flash flooding issues. A Flash Flood Watch is in effect until 1 PM Friday afternoon for mainly the central and eastern portions of the Texas and Oklahoma Panhandles. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely today and tonight.
In the hours before
Special weather statement, May 23, 5:27 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Amarillo TX
527 PM CDT Thu May 23 2019
TXZ013-017-018-317-232300-
Palo Duro Canyon TX-Randall TX-Carson TX-Armstrong TX-
527 PM CDT Thu May 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDALL...
NORTHWESTERN ARMSTRONG AND SOUTHERN CARSON COUNTIES UNTIL 600 PM
CDT...
At 524 PM CDT, storm chasers reported weak landspouts along a
boundary extending from 3 miles northwest of Panhandle to near Palo
Duro Canyon. Movement was northeast at 20 mph.
Though organized storm rotation has not been detected, brief weak
landspouts are possible along this boundary.
Locations impacted include...
Panhandle, Washburn and Palo Duro Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the formation of weak landspouts but
the threat posed by these is low. If a weak landspout is observed,
move indoors and stay away from windows.
&&
LAT...LON 3475 10193 3510 10163 3546 10145 3543 10117
3475 10170
TIME...MOT...LOC 2224Z 237DEG 16KT 3538 10142 3494 10171
WardLocal storm report, May 23, 5:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
547 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 6 NE AMARILLO 35.26N 101.74W
05/23/2019 M0.88 INCH POTTER TX OFFICIAL NWS OBS
&&
EVENT NUMBER AMA1900740
15Local storm report, May 23, 5:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
549 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 S BORGER 35.63N 101.40W
05/23/2019 M1.25 INCH HUTCHINSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1900741
15Local storm report, May 23, 5:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
551 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 1 NNE BORGER 35.67N 101.39W
05/23/2019 M1.00 INCH HUTCHINSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1900742
15Local storm report, May 23, 5:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
553 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL BRYANS CORNER 36.62N 100.82W
05/23/2019 E1.75 INCH BEAVER OK PUBLIC
&&
EVENT NUMBER AMA1900743
15Local storm report, May 23, 5:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
554 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 SW BORGER 35.64N 101.43W
05/23/2019 E0.88 INCH HUTCHINSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1900744
15The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 3:48 AM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Hansford and 10 more | 36 hr |
| May 23, 7:21 AM CDT | Special Weather Statement | AMA | Hartley | 24 min |
| May 23, 7:40 AM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 50 min |
| May 23, 8:28 AM CDT | Severe Thunderstorm Warning | AMA | Dallam | 47 min |
| May 23, 8:56 AM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 49 min |
| May 23, 10:10 AM CDT | Special Weather Statement | AMA | Oldham | 35 min |
| May 23, 11:43 AM CDT | Severe Thunderstorm Warning | AMA | Moore, Sherman | 47 min |
| May 23, 12:29 PM CDT | Special Weather Statement | AMA | Moore | 31 min |
| May 23, 12:59 PM CDT | Special Weather Statement | AMA | Moore | 31 min |
| May 23, 1:46 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore | 44 min |
| May 23, 2:29 PM CDT | Special Weather Statement | AMA | Hutchinson | 31 min |
| May 23, 2:36 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree | 54 min |
| May 23, 3:04 PM CDT | Areal Flood Advisory | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 3 hr |
| May 23, 3:28 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 62 min |
| May 23, 3:49 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 41 min |
| May 23, 4:07 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hansford, Hutchinson, Ochiltree, Roberts | 53 min |
| May 23, 4:26 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Hartley, Oldham, Potter, Randall | 64 min |
| May 23, 4:40 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 50 min |
| May 23, 4:56 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 64 min |
| May 23, 5:09 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 66 min |
| May 23, 5:13 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 46 min |
| May 23, 5:22 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| May 23, 5:22 PM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 38 min |
| May 23, 5:27 PM CDT | Special Weather Statement | AMA | Carson | 33 min |
| May 23, 5:28 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter, Randall | 48 min |
| May 23, 5:47 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Deaf Smith, Oldham, Potter, Randall | 58 min |
| May 23, 5:52 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hansford, Hutchinson, Roberts | 38 min |
| May 23, 5:55 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Lipscomb, Ochiltree, Roberts | 65 min |
| May 23, 5:57 PM CDT | Areal Flood Advisory | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 3 hr |
| May 23, 6:08 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 67 min |
| May 23, 6:15 PM CDT | Tornado Warning | AMA | Lipscomb, Ochiltree | 45 min |
| May 23, 6:39 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 66 min |
| May 23, 6:44 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 76 min |
| May 23, 6:44 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter, Randall | 61 min |
| May 23, 6:55 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Ochiltree, Roberts | 65 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.